On controllability in Banach spaces
Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1715-1718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_9_a16,
author = {A. B. Kurzhanskii},
title = {On controllability in {Banach} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1715--1718},
year = {1969},
volume = {5},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_9_a16/}
}
A. B. Kurzhanskii. On controllability in Banach spaces. Differencialʹnye uravneniâ, Tome 5 (1969) no. 9, pp. 1715-1718. http://geodesic.mathdoc.fr/item/DE_1969_5_9_a16/